# SDR DL76L981427

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 272T3100122
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RT HYD QTY ZERO EICAS MSG RT HYD DISPLAYED.  SYS PRESS LIGHT ILLUM, RESVR QTY LIGHT ILLUM, EICAS MSG RT SYS PRESS DISPLAYED INFO PRIOR TO FLUID LOSS NOTED RT HYD SYS PRESSURE FLUCTUATIONS BETWWEN 1800 AND 3000 PSI.  FOUND HYDRAULIC LINE ON FILTER BLOCK RIGHT ENGINE CRACKED.  MADE TEMP. REPAIR.  FLUSHED SYSTEM, REPLACED ENGINE PUMP AND FILTERS.  LEAK CHECK AND OPERATIONAL CHECK NORMAL.
